# SDR AALA202312132940

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A320*
- Aircraft serial: 6214
- Aircraft time: 30,001 hours, 12,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 4L EXIT DOOR CIDS PANEL DISPLAYS CHECK DOOR PRESSURE MESSAGE. MAINTENANCE SERVICED THE 4L DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER PER TASK CARD 26L80052001.
